New multisoliton solutions for (2+1)-dimensional Konopelchenko-Dubrovsky equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (8): 5229-5234    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
New multisoliton solutions for (2+1)-dimensional Konopelchenko-Dubrovsky equations
Zhang Wei-Guo1, Ye Cai-Er2
(1)School of Science, University of Shanghai for Science and Technology, Shanghai 200093, China; (2)School of Science, University of Shanghai for Science and Technology, Shanghai 200093, China; College of Science, Zhejiang Forestry College, Zhejiang Lin'an 311300, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn